On a theorem of L. Washington
Journées arithmétiques de Besançon, Astérisque no. 147-148  (1987), p. 209-224
@incollection{AST_1987__147-148__209_0,
     author = {Sinnott, W.},
     title = {On a theorem of L. Washington},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c con},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     pages = {209-224},
     zbl = {0616.12004},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__147-148__209_0}
}
Sinnott, W. On a theorem of L. Washington, in Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 209-224. http://www.numdam.org/item/AST_1987__147-148__209_0/

1. Sinnott, W.: On the μ-invariant of the Γ-transform of a rational function. Invent. Math. 75, 273 - 282 (1984). | Article | Zbl 0531.12004

2 Washington, L.: Class numbers and p -extensions, Math. Ann. 214, 177 - 193 (1975). | Article | Zbl 0302.12007

3. Washington, L.: The non-p-part of the class number in a cyclotomic p -extension. Invent. Math 49, 87-97 (1978) | Article | Zbl 0403.12007